Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Subrings of singular cohomology associated to spectra

Geoffrey M L Powell

Algebraic & Geometric Topology 6 (2006) 1037–1067
Bibliography
1 D W Anderson, L Hodgkin, The $K$-theory of Eilenberg-MacLane complexes, Topology 7 (1968) 317 MR0231369
2 A Baker, U Würgler, Bockstein operations in Morava $K$-theories, Forum Math. 3 (1991) 543 MR1129998
3 W G Dwyer, H W Henn, Homotopy theoretic methods in group cohomology, Advanced Courses in Mathematics. CRM Barcelona, Birkhäuser Verlag (2001) MR1926776
4 D J Green, J R Hunton, B Schuster, Chromatic characteristic classes in ordinary group cohomology, Topology 42 (2003) 243 MR1928652
5 D J Green, I J Leary, The spectrum of the Chern subring, Comment. Math. Helv. 73 (1998) 406 MR1633363
6 H W Henn, J Lannes, L Schwartz, The categories of unstable modules and unstable algebras over the Steenrod algebra modulo nilpotent objects, Amer. J. Math. 115 (1993) 1053 MR1246184
7 M J Hopkins, N J Kuhn, D C Ravenel, Generalized group characters and complex oriented cohomology theories, J. Amer. Math. Soc. 13 (2000) 553 MR1758754
8 J R Hunton, B Schuster, Subalgebras of group cohomology defined by infinite loop spaces, Topology 44 (2005) 689 MR2136531
9 N J Kuhn, Generic representations of the finite general linear groups and the Steenrod algebra. I, Amer. J. Math. 116 (1994) 327 MR1269607
10 J Lannes, Sur les espaces fonctionnels dont la source est le classifiant d'un $p$-groupe abélien élémentaire, Inst. Hautes Études Sci. Publ. Math. (1992) 135 MR1179079
11 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
12 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Mathematics, University of Chicago Press (1994) MR1282727